# SDR 2016FA0000584

- Difficulty date: November 15, 2016
- Submitted: November 30, 2016
- Operation: General aviation
- Aircraft: N93285
- Make and model: Cessna T210L
- Aircraft serial: 21060341
- Aircraft time: 7,230 hours
- Engine: Cont TSIO520R
- Engine time: 1,278 hours
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: F424R
- Part serial: F004160
- Condition: Low Voltage
- Part time: 84 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

VOLT METER INDICATED A DISCHARGE AT 1000 RPM. NORMAL VOLT AT 1000RPM AS PER CHECK SHOULD BE 28.5+-5. VOLT METER INDICATED AT 1000 RPM 25.0 AMPS 37. AT 1700 RPM VOLT 27.8 AMPS 42, AT 2000 RPM V27.8 AMPS 39.
